# SDR ASAA0380008

- Difficulty date: January 3, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 9957498501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, RIGHT WING TRAILING EDGE INNER SUPPORT FORMER CRACKED AT FORWARD EDGE.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 51-10-2, 51-10-4, AND 51-30-2.  (M)
